Alert archive / Tennessee / Tornado Warnings in 2007

Tornado Warning 10, NWS Huntsville, AL

November 14, 2007Franklin County, Lincoln County, Tennessee

NWS Huntsville, AL issued this tornado warning at Nov 14, 2007, 5:33 PM CST for Franklin County, Lincoln County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2007, 5:33 PM CST (23:33 UTC)
Expired
Nov 14, 2007, 6:00 PM CST
In force
27 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Franklin County, TN, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 25 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 142333
TORHUN
TNC051-103-150000-
/O.NEW.KHUN.TO.W.0010.071114T2333Z-071115T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
533 PM CST WED NOV 14 2007

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN TENNESSEE...
  SOUTHEASTERN LINCOLN COUNTY IN TENNESSEE...

* UNTIL 600 PM CST

* AT 530 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
  HUNTLAND...OR ABOUT 8 MILES SOUTHEAST OF FAYETTEVILLE...MOVING EAST
  AT 40 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  HUNTLAND.
  WINCHESTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 60 
MPH...EVEN OUTSIDE OF THE TORNADO AREA.

LAT...LON 3500 8585 3500 8656 3513 8658 3516 8636
      3513 8636 3514 8634 3513 8630 3515 8632
      3517 8631 3523 8586
TIME...MOT...LOC 2333Z 267DEG 38KT 3505 8646

$$

BCC
1 follow-up statement
000 
WWUS54 KHUN 142345
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
543 PM CST WED NOV 14 2007

TNC051-103-150000-
/O.CON.KHUN.TO.W.0010.000000T0000Z-071115T0000Z/
LINCOLN TN-FRANKLIN TN-
543 PM CST WED NOV 14 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHERN
FRANKLIN AND SOUTHEASTERN LINCOLN COUNTIES...

AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FLINTVILLE...OR
ABOUT 11 MILES SOUTHEAST OF FAYETTEVILLE...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HUNTLAND...BEANS CREEK...MAXWELL...LEXIE CROSSROADS...BELVIDERE... 
WINCHESTER...AND HIGHWAY 64 BETWEEN FLINTVILLE AND WINCHESTER.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU 
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3521 8589 3500 8589 3500 8652 3514 8652
      3516 8636 3513 8636 3514 8634 3513 8630
      3515 8632 3517 8631
TIME...MOT...LOC 2343Z 267DEG 38KT 3505 8636

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Nov 14, 2:55 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Nov 14, 2:55 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST WED NOV 14 2007

.DISCUSSION...
IT TOOK SOME TIME...BUT THE SUN FINALLY HAS BROKEN OUT HERE ACROSS
MUCH OF NORTHERN ALABAMA. AFTERNOON RADAR SHOWS SEVERAL
THUNDERSTORMS...A COUPLE SEVERE...OVER NORTHERN MIDDLE TENNESSEE...
WITH ADDITIONAL ACTIVITY BEGINNING TO BUILD NEAR PICKWICK LAKE.
AFTERNOON TEMPERATURES HAVE WARMED INTO THE 70S AREAWIDE...DESPITE
SOME EARLIER CLOUDS AND RAIN. DEWPOINTS HAVE CLIMBED INTO THE
MUGGY-FOR-NOVEMBER MIDDLE 60S.

A BIG WEATHER CHANGE IS ON THE WAY...AND TONIGHT IS STARTING TO LOOK
LIKE OUR ONLY RAIN CHANCE UNTIL THANKSGIVING.

VERY SHORT TERM (TONIGHT)...
WITH THE ABUNDANT MOISTURE AND WARM TEMPS IN PLACE...AND THE AIRMASS
CLASH MOVING TOWARD THE REGION...SHOWERS AND THUNDERSTORMS ARE
ALREADY DEVELOPING AND WILL CONTINUE TO SPARK ALONG AND AHEAD OF THE
FRONT AS IT PROGRESSES EASTWARD. THE FRONT IS CURRENTLY EXPECTED TO
REACH THE NORTHWESTERN TIP OF ALABAMA JUST AFTER SUNSET...AND MAKE A
STEADY MARCH EAST AND SOUTHEAST...REACHING DEKALB COUNTY JUST BEFORE
MIDNIGHT. THE NSSL WRF CENTERED ON HUN ACTUALLY SHOWS A GOOD
PROGRESSION OF THIS AND IT WAS USED UNTIL ITS FORECAST RUN ENDS AT
12Z THURSDAY.

SEVERE WEATHER POTENTIAL IS THERE...CAPE IS ABOUT 1000 J/KG BASED
OFF THE 21Z NAM BUFR SOUNDING...BUT THE WINDOW FOR SEVERE SEEMS
PRETTY SHORT...PROBABLY BETWEEN NOW AND 7 OR 8 PM THIS EVENING.
THREAT IS MOST EVIDENT IN THE SHOALS...WHERE THE FRONT WILL BE
CLOSEST BEFORE THE LOSS OF DAYTIME HEATING...AND THIS IS THE REGION
UNDER A SVR TSTM WATCH UNTIL 8 PM TONIGHT.

SEEMS LIKE LITTLE DOUBT THAT WE WILL SEE RAIN TONIGHT...AND I WENT
WITH 100 POP JUST ABOUT EVERYWHERE...EXCEPT THE EXTREME NW CORNER
WHERE THE FRONT MIGHT ALREADY BE THROUGH AND EVERYTHING DONE.

TEMPS WILL FALL SHARPLY BEHIND THE FRONT...BUT AS WITH MOST
POST-FRONTAL NIGHT SITUATIONS...I STAYED ON THE HIGH SIDE OF
GUIDANCE SINCE THE MODELS TEND TO OVERDO THE COOLING ON NIGHT ONE.

OTHER KEY TONIGHT IS WINDS. GUSTY GRADIENT WINDS ARE EXPECTED NEAR
THE FRONT. THE NSSL WRF SHOWS A BRIEF PERIOD OF SUSTAINED WINDS OF
20 TO 25 MPH...WITH GUSTS UP TO 35 MPH...AROUND THE TIME OF FRONTAL
PASSAGE. SINCE THE DURATION IS EXPECTED TO ONLY BE A COUPLE HOURS...
WILL ADVISE THE ONCOMING SHIFT AND LIKELY WE WILL HANDLE IT WITH SPS
PRODUCTS / SIGNIFICANT WEATHER ALERTS.

REMAINDER OF FORECAST (TOMORROW THROUGH NEXT WEDNESDAY)...
SKIES WILL RAPIDLY CLEAR LATE TONIGHT OR EARLY TOMORROW. STILL LOOKS
LIKE SOME INSTABILITY CUMULUS CLOUDS ON THURSDAY. PLENTY OF COLD
ADVECTION THOUGH SO TEMPERATURES WILL STRUGGLE TO GET BACK ABOVE 50
ON THURSDAY IN MANY AREAS. I DOUBT MANY WILL GET ABOVE 55 DEGREES.

AGAIN WINDS WILL BE AN ISSUE THURSDAY DUE TO THE STRONG HIGH
PRESSURE BUILDING IN BEHIND THE FRONT. LOOKING AT SUSTAINED WINDS OF
15 TO 25 MPH WITH GUSTS OVER 30 ESPECIALLY IN THE MOUNTAINS.
REACHING OUR WIND ADVISORY CRITERIA IS MARGINAL (25 MPH FOR 3 HOURS
OR GUSTS TO 35 MPH) SO I WILL HOLD OFF AND LET THE NIGHT SHIFT
ASSESS WHETHER ONE IS NECESSARY. VERY IMPORTANT TO NOTE REGARDLESS
THAT THESE WIND EVENTS...WHILE NOT SEVERE...WILL BE ENOUGH TO CAUSE
SOME FALLEN TREES...ESPECIALLY THOSE WEAKENED BY THE LONG-TERM
DROUGHT.

SKIES CLEAR BY THURSDAY NIGHT AND WITH DEWPOINTS IN THE 20S...A
FREEZE IS LOOKING INCREASINGLY LIKELY...WITH ANOTHER HARD FREEZE
POSSIBLE. SUNNY SKIES HOLD THROUGH FRIDAY AND IT STAYS SEASONABLY
COOL FOR THE END OF THE WEEK.

OVER THE WEEKEND...SOUTHERLY FLOW RESUMES. IN FACT...SOUTHWESTERLY
WINDS ARE PROGGED FOR SATURDAY WHICH WILL BE A VERY QUICK-WARMING
WIND. HIGHS SHOULD REACH INTO THE 60S AFTER A START CLOSE TO
FREEZING. I AM STILL NOT TOTALLY CONVINCED WE WILL STAY DRY AS THE
GFS INDICATES (THE ECMWF HAS BEEN CONSISTENTLY SHOWING A CHANCE OF
RAIN OVER THE WEEKEND IN ASSOCIATION WITH AN INVERTED TROF). BUT
CONFIDENCE IN IT...ESPECIALLY DURING AN ONGOING EVENT...IS NOT HIGH
ENOUGH TO PUT THE RAIN CHANCE BACK IN.

EARLY NEXT WEEK...WINDS COME BACK AROUND AS HIGH PRESSURE REMAINS TO
OUR NORTH. THIS WILL LIKELY KEEP CONDITIONS DRY THROUGH THE FIRST
HALF OF THE WEEK...WITH HIGHS IN THE MID 60S AND LOWS IN THE 40S.

INTERESTING TO NOTE THE 12Z GFS STALLING A FRONT NEAR OUR AREA
THROUGH THE THANKSGIVING WEEKEND. YES I KNOW IT IS THE HOLIDAY BUT
WE SO DESPERATELY NEED THE RAIN...LETS CROSS OUR FINGERS AND HOPE.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    45  54  29  57 / 100   0   0   0
SHOALS        43  54  29  57 /  90   0   0   0
CULLMAN       45  55  29  56 / 100   0   0   0
FAYETTEVILLE  43  52  28  55 /  90   0   0   0
ALBERTVILLE   47  55  27  57 / 100   0   0   0
FORT PAYNE    48  54  27  56 / 100   0   0   0
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

JE/23
Hazardous weather outlook, Nov 14, 1:20 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
120 PM CST WED NOV 14 2007

ALZ001>010-016-TNZ076-096-097-150400-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
120 PM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG AND AHEAD
OF A STRONG COLD FRONT THIS AFTERNOON AND EVENING. DUE TO THE
UNSEASONABLY WARM AND MOIST AIR MASS AHEAD OF THE FRONT...SOME
THUNDERSTORMS MAY BECOME STRONG TO LOCALLY SEVERE...WITH THE PRIMARY
THREAT BEING GUSTY STRAIGHT LINE WINDS. THE FRONT WILL APPROACH
NORTHWEST ALABAMA BETWEEN 6 AND 8PM THIS EVENING...AND SHOULD SWEEP
THROUGH NORTHEAST ALABAMA BY MIDNIGHT.

UNCERTAINTY STILL EXISTS REGARDING THE INSTABILITY AVAILABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT. THE HIGHER PROBABILITY OF SEVERE
WEATHER EXISTS WEST OF INTERSTATE 65...AS THE FRONT WILL APPROACH
THIS AREA CLOSEST TO PEAK AFTERNOON HEATING. HOWEVER...LOCATIONS
EAST OF INTERSTATE 65 STILL DO HAVE THE POTENTIAL TO SEE SEVERE
WEATHER.

THE THUNDERSTORM THREAT WILL DIMINISH OVERNIGHT BEHIND THE COLD
FRONT. HOWEVER...A PERIOD OF GUSTY WINDS WILL FOLLOW THE FRONT...
WITH WIND GUSTS REACHING PERHAPS 30 TO 35 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

STRONG NORTHWEST FLOW IS EXPECTED TO DEVELOP ON THURSDAY AS COOLER
AIR FILTERS INTO THE TENNESSEE VALLEY WITH SURFACE WINDS UP TO 20
MPH...COUPLED WITH GUSTS UP TO 30 MPH AT TIMES...POSSIBLE THROUGH
THE AFTERNOON HOURS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES
ARE URGED TO USE CAUTION...ESPECIALLY WHEN DRIVING THROUGH HIGH
TERRAIN AREAS. NORTHWEST WINDS ARE EXPECTED TO DIMINISH THURSDAY
EVENING.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUESTED LATE THIS AFTERNOON INTO THIS EVENING.

27

In the hours before

Special weather statement, Nov 14, 4:21 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
421 PM CST WED NOV 14 2007

TNZ096-142300-
LINCOLN-
421 PM CST WED NOV 14 2007

...SIGNIFICANT WEATHER ALERT FOR LINCOLN COUNTY UNTIL 500 PM CST...

AT 420 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF PULASKI ALONG HIGHWAY
31...MOVING EAST AT 35 MPH.

HAIL TO THE SIZE OF DIMES...WINDS UP TO 40 MPH...AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DELLROSE.
  COLDWATER.
  CARMARGO.
  SKINEM.
  SOUTHERN PORTIONS OF FAYETTEVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, Nov 14, 5:02 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 PM CST WED NOV 14 2007

ALZ001-002-142345-
COLBERT-LAUDERDALE-
502 PM CST WED NOV 14 2007

...SIGNIFICANT WEATHER ALERT FOR LAUDERDALE AND NORTHWEST COLBERT
COUNTIES UNTIL 545 PM CST...

AT 502 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINEFLAT...OR 8 MILES NORTHWEST OF IUKA...
MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WATERLOO.
  WRIGHT.
  THREET.
  CLOVERDALE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CST FOR
NORTHWEST ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, Nov 14, 5:07 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CST WED NOV 14 2007

ALZ005-142330-
LIMESTONE-
507 PM CST WED NOV 14 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LIMESTONE COUNTY UNTIL
530 PM CST...

AT 507 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ATHENS...OR ABOUT NEAR
CARTWRIGHT...MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ELKMONT.
  HOLLAND GIN.
  BETHEL.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

BCC
Special weather statement, Nov 14, 5:16 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
516 PM CST WED NOV 14 2007

TNZ096-097-150000-
FRANKLIN-LINCOLN-
516 PM CST WED NOV 14 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LINCOLN AND SOUTHWESTERN
FRANKLIN COUNTIES UNTIL 600 PM CST...

AT 512 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FAYETTEVILLE...OR ABOUT
NEAR SKINEM...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS
LOCATED BETWEEN DELLROSE AND HARMS IN SOUTHWESTERN LINCOLN COUNTY.

HALF INCH DIAMETER HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH
THESE STORMS.

PEOPLE IN SOUTHERN LINCOLN AND SOUTHWESTERN FRANKLIN COUNTIES...
INCLUDING THE COMMUNITIES OF CRYSTAL SPRINGS... FLINTVILLE...AND
HUNTLAND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:32 PM CSTSevere Thunderstorm WarningHUNLincoln43 min
Nov 14, 5:57 PM CSTTornado WarningHUNFranklin21 min

Nearby

Tornado Warnings in Tennessee, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.